# SDR DALA1248696809

- Difficulty date: September 15, 2012
- Submitted: September 18, 2012
- Operation: Air carrier
- Aircraft: N713TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28173
- Aircraft time: 54,300 hours, 16,348 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHTS TEST,  FOUND LT DOOR EXIT OVERHEAD SIGN OUT AND GALLEY 1A EMERGENCY EXIT LIGHT OUT.  FOUND EMERGENCY LIGHT POWER SUPPLY M0731 BAD.  R & R POWER SUPPLY M0731 IAW AMM 33-5.  CHECKED OK.
